RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 6(180), Pages 181–182 (Mi umn4463)  

This article is cited in 18 scientific papers (total in 18 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Ergodic properties of eigenfunctions

A. I. Shnirel'man


Full text: PDF file (138 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 12.12.1973

Citation: A. I. Shnirel'man, “Ergodic properties of eigenfunctions”, Uspekhi Mat. Nauk, 29:6(180) (1974), 181–182

Citation in format AMSBIB
\Bibitem{Shn74}
\by A.~I.~Shnirel'man
\paper Ergodic properties of eigenfunctions
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 6(180)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn4463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402834}
\zmath{https://zbmath.org/?q=an:0324.58020}


Linking options:
  • http://mi.mathnet.ru/eng/umn4463
  • http://mi.mathnet.ru/eng/umn/v29/i6/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shnirelman, “Ob asimptoticheskoi kratkosti spektra operatora Laplasa”, UMN, 30:4(184) (1975), 265–266  mathnet  mathscinet  zmath
    2. D. Jakobson, N. S. Nadirashvili, J. Toth, “Geometric properties of eigenfunctions”, Russian Math. Surveys, 56:6 (2001), 1085–1105  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Lindenstrauss E., “Recurrent Measures and Measure Rigidity”, Dynamics and Randomness II, Nonlinear Phenomena and Complex Systems, 10, eds. Maass A., Martinez S., SanMartin J., Springer, 2004, 123–145  isi
    4. Lindenstrauss, E, “Rigidity of multiparameter actions”, Israel Journal of Mathematics, 149 (2005), 199  crossref  mathscinet  zmath  isi  elib
    5. Lindenstrauss E., “Invariant Measures and Arithmetic Quantum Unique Ergodicity”, Ann. Math., 163:1 (2006), 165–219  isi
    6. Berkolaiko, G, “Quantum ergodicity for graphs related to interval maps”, Communications in Mathematical Physics, 273:1 (2007), 137  crossref  mathscinet  zmath  adsnasa  isi
    7. Silberman L., Venkatesh A., “On Quantum Unique Ergodicity for Locally Symmetric Spaces”, Geom. Funct. Anal., 17:3 (2007), 960–998  crossref  isi
    8. Zelditch S., “Complex Zeros of Real Ergodic Eigenfunctions”, Invent. Math., 167:2 (2007), 419–443  crossref  isi
    9. Anantharaman N., Zelditch S., “Patterson-Sullivan Distributions and Quantum Ergodicity”, Ann. Henri Poincare, 8:2 (2007), 361–426  crossref  isi
    10. Azagra D., Macia F., “Concentration of symmetric eigenfunctions”, Nonlinear Analysis-Theory Methods & Applications, 73:3 (2010), 683–688  crossref  isi
    11. Lord S., Sukochev F.A., “Noncommutative Residues and a Characterisation of the Noncommutative Integral”, Proc Amer Math Soc, 139:1 (2011), 243–257  crossref  isi
    12. Marshall S., “MASS Equidistribution for Automorphic Forms of Cohomological Type on Gl(2)”, J. Am. Math. Soc., 24:4 (2011), 1051–1103  isi
    13. Anantharaman N., Macia F., “The Dynamics of the Schrodinger Flow From the Point of View of Semiclassical Measures”, Spectral Geometry, Proceedings of Symposia in Pure Mathematics, 84, eds. Barnett A., Gordon C., Perry P., Uribe A., Amer Mathematical Soc, 2012, 93–116  isi
    14. Grebenkov D.S. Nguyen B.-T., “Geometrical Structure of Laplacian Eigenfunctions”, SIAM Rev., 55:4 (2013), 601–667  crossref  isi
    15. de Verdiere Y.C., “Semi-Classical Measures on Quantum Graphs and the Gau Map of the Determinant Manifold”, Ann. Henri Poincare, 16:2 (2015), 347–364  crossref  isi
    16. Macia F., “High-Frequency Dynamics for the Schrödinger Equation, with Applications to Dispersion and Observability”, Nonlinear Optical and Atomic Systems, Lecture Notes in Mathematics, 2146, eds. Besse C., Garreau J., Springer Int Publishing Ag, 2015, 275–335  crossref  mathscinet  isi
    17. Jain S.R. Samajdar R., “Nodal Portraits of Quantum Billiards: Domains, Lines, and Statistics”, Rev. Mod. Phys., 89:4 (2017), 045005  crossref  isi
    18. Ho W.W. Radicevic D., “The Ergodicity Landscape of Quantum Theories”, Int. J. Mod. Phys. A, 33:4 (2018), 1830004  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1026
    Full text:455
    References:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019